CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Frequentist model averaging for threshold models 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2019, 卷号: 71, 期号: 2, 页码: 275-306
Authors:  Gao, Yan;  Zhang, Xinyu;  Wang, Shouyang;  Chong, Terence Tai-leung;  Zou, Guohua
Favorite  |  View/Download:3/0  |  Submit date:2019/04/02
Asymptotic optimality  Generalized cross-validation  Model averaging  Threshold model  
Model-free feature screening for ultrahigh-dimensional data conditional on some variables 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2018, 卷号: 70, 期号: 2, 页码: 283-301
Authors:  Liu, Yi;  Wang, Qihua
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Conditional distance correlation  Feature selection  Sure screening property  High-dimensional data  
A consistent jackknife empirical likelihood test for distribution functions 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2017, 卷号: 69, 期号: 2, 页码: 249-269
Authors:  Liu, Xiaohui;  Wang, Qihua;  Liu, Yi
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Jackknife empirical likelihood  Estimating equations  Cramer-von Mises test  
Penalized estimation equation for an extended single-index model 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2017, 卷号: 69, 期号: 1, 页码: 169-187
Authors:  Li, Yongjin;  Zhang, Qingzhao;  Wang, Qihua
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Single-index model  Penalized estimating equations  Variable selection  Oracle property  Smoothly clipped absolute deviation  Adaptive lasso  
Accelerated failure time model with quantile information 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2016, 卷号: 68, 期号: 5, 页码: 1001-1024
Authors:  Zhao, Mu;  Wang, Yixin;  Zhou, Yong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
AFT model  Non-smooth estimating equation  Inverse probability weighted  Generalized moment method  Empirical likelihood  
Partially varying coefficient single-index additive hazard models 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2015, 卷号: 67, 期号: 5, 页码: 817-841
Authors:  Wang, Xuan;  Wang, Qihua;  Zhou, Xiao-Hua Andrew
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Varying coefficient  Partially linear single-index  Two sets of estimating functions  Iteration  Asymptotic normality  
Quantile residual lifetime with right-censored and length-biased data 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2015, 卷号: 67, 期号: 5, 页码: 999-1028
Authors:  Liu, Peng;  Wang, Yixin;  Zhou, Yong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Right-censored length-biased data  Quantile residual lifetime model  Oscars Award data  Two-sample problem  Empirical processes  
Statistical estimation in partial linear models with covariate data missing at random 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2009, 卷号: 61, 期号: 1, 页码: 47-84
Authors:  Wang, Qi-Hua
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Model calibration  Weighted estimator  Asymptotic normality  
Likelihood-based imputation inference for mean functionals in the presence of missing responses 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2004, 卷号: 56, 期号: 3, 页码: 403-414
Authors:  Wang, QH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
asymptotic efficiency  missing response  resampling imputation  
Empirical likelihood for partial linear models 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2003, 卷号: 55, 期号: 3, 页码: 585-595
Authors:  Wang, QH;  Jing, BY
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
empirical likelihood  partial linear model  Wilks' theorem